# SDR 96UAL900527

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: A-Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID FROM A-SYSTEM DURING TAKEOFF.
